# SDR 20001018AP005

- Difficulty date: July 2, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N32290
- Make and model: Beech 1900D
- Aircraft serial: UE385
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 503890571
- Condition: Binding
- Location: Rt Engine
- Part time: 406 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP RPM FLUCTUATING.  FOUND PROBLEMS TO BE A DEFECTIVE TACH GENERATOR.  UNIT REPLACED AND A/C RETURNED TO SERVICE.  (M)
